Skip to main content
Log in

Zur Theorie des nichtkommutativen Polynombereichs und Quotientenrings

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Öystein-Ore: Formale Theorie der linearen Diff.-Gl. (1. Teil), J. r. u. angew. Math.167, 221.—Wedderburn, J. H. H.: Noncommutative domains of integrity, J. r. u. angew. Math.167, 129.

  2. Die Möglichkeit einer Zerlegung in endlich viele Primfaktoren folgt wie im Kommutativen aus Gradgründen.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Schwarz, L. Zur Theorie des nichtkommutativen Polynombereichs und Quotientenrings. Math. Ann. 120, 275–296 (1947). https://doi.org/10.1007/BF01447834

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01447834

Navigation